MAUDE Adverse Event Report: VARISOFT; COMFORT SHORT 60/13 TCAP

VARISOFT; COMFORT SHORT 60/13 TCAP
Lot Number UNKNOWN
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient's infusion set was not properly inserted as cannula of infusion set was not inserted properly into the skin which resulted in high blood glucose level (497 mg/dl).The patient self-treated himself with multiple dose injection and patient's wife drove him to the hospital because he was nauseated and could not drive on his own.He was in the emergency room with high blood glucose level of 497 mg/dl, received insulin as corrective treatment and stayed there for one hour.Subsequently, the patient was hospitalized with blood glucose level of 260 mg/dl and was better but still nauseous.He received insulin as corrective treatment which resolved the issue.The infusion set had been in use for two days.The patient was hospitalized for two days.No further information available.

Brand Name
VARISOFT
Common Device Name
COMFORT SHORT 60/13 TCAP
MDR Report Key8567712
Report Number8021545-2019-00134
Device Sequence Number11349472
Product Code FPA
UDI-Device Identifier05705244014695
UDI-Public05705244014695
Combination Product (Y/N)N
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2018
Initial Report FDA Received Date05/01/2019
Patient Sequence Number1